# SDR MZZA2009052100064

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 31,155 hours, 11,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 92873
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY EXIT DOOR AND EXIT WALL MOUNTED SIGN NOT ILLUMINATED DURING EMERGENCY LIGHT SYSTEM TEST BATTERY PACK M1694, LT FWD EMERGENCY EXIT STA 565.  REPLACED IAW AMM-33-51-00 REV 38 SYSTEM TEST OK, P/N AD-D717-01-100 S/N''OFF '' 23348 S/N''ON'' 92873.
